# SDR 2001F00558

- Difficulty date: August 23, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N116AL
- Make and model: Bell 206B
- Aircraft serial: 2389
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A4561
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING ROUTINE AIRFRAME INSPECTION, TRAILING EDGE EXTRUSION EXFOLIATED AT STATION 65.5.  REPLACED MAIN ROTOR BLADE.  TOTAL DAMAGE AREA APPROXIMATELY .5 INCH WIDE BY .75 INCH LONG.  (M)
